MathSciNet Relay Station
MathSciNet bibliographic data
MR854552 (88b:03048) 03C40 (03E47)
van den Dries, Lou A generalization of the Tarski-Seidenberg theorem, and some nondefinability results. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 189–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement